Existence of strong solutions for Itô's stochastic equations via approximations

István Gyöngy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

241 Scopus citations

Abstract

Given strong uniqueness for an Itô's stochastic equation with discontinuous coefficients, we prove that its solution can be constructed on "any" probability space by using, for example, Euler's polygonal approximations. Stochastic equations in ℝd and in domains in ℝd are considered.

Original languageEnglish (US)
Pages (from-to)143-158
Number of pages16
JournalProbability Theory and Related Fields
Volume105
Issue number2
DOIs
StatePublished - Jun 1996

Fingerprint Dive into the research topics of 'Existence of strong solutions for Itô's stochastic equations via approximations'. Together they form a unique fingerprint.

Cite this